# SDR CALA2017051301414

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N38451
- Make and model: Boeing 737924ER
- Aircraft serial: 31646
- Aircraft time: 17,487 hours, 6,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SULFUR ODOR IN AFT GALLEY.  ODOR GETS WORSE AS AIRCRAFT IS IN A TURN.  INSPECTED REAR GALLEY AND LAVATORIES FOR POSSIBLE SOURCE OF ODOR.   NO SOURCE FOUND.  AFT LAVATORY FLOORS ARE DRY AS IS THE AFT GALLEY FLOOR. R2 & L2 DOOR SILL DRAINS ARE ALSO DRY. ODOR IS NOT EVIDENT IN AIR AT THIS TIME. OK TO CONTINUE.
